# SDR ASAA2023101445657

- Difficulty date: October 14, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 55,462 hours, 16,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

'EXIT SALIDA" SIGN FELL OFF THE LIGHTED SIGN ON OVERHEAD AT EXIT ROW. GROUNDED - YES. RESECURED EXIT SIGN AT ROW 17 AMM 33-51-01OK FOR SERVICE ROW 17.
